# SDR VNAA202412150014

- Difficulty date: November 7, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,163 hours, 17,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Part number: HEM67035622003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD/MID/AFT HINGES, DEGRADED PAINT AND MISSING DECAL ON STEP PLATE AT AFT CARGO COMPARTMENT.     FWD/MID/AFT HINGES ON STEP PLATE WERE REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01; STEP PLATE WAS PAINTED PER CRJ 900 SRM 51-25-01-001-001-A01 AND DECAL WAS INSTALLED PER CRJ 900 AMM 11-30-07-922-801-A01.
